RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2011, Volume 39, Pages 102–129 (Mi cmfd175)  

First boundary-value problem for second-order elliptic-parabolic equations with discontinuous coefficients

I. T. Mamedov

Institute of Mathematics and Mechanics of Azerbaijan National Academy of Sciences, Baku, Azerbaijan

Abstract: In this paper, the first boundary value problem for the second-order degenerated ellipticparabolic equations in nondivergent form is considered. Unique strong (almost everywhere) solvability of this problem in the corresponding weight Sobolev space is proved.

Full text: PDF file (313 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2013, 190:1, 104–134

Bibliographic databases:

UDC: 517.9

Citation: I. T. Mamedov, “First boundary-value problem for second-order elliptic-parabolic equations with discontinuous coefficients”, Partial differential equations, CMFD, 39, PFUR, M., 2011, 102–129; Journal of Mathematical Sciences, 190:1 (2013), 104–134

Citation in format AMSBIB
\Bibitem{Mam11}
\by I.~T.~Mamedov
\paper First boundary-value problem for second-order elliptic-parabolic equations with discontinuous coefficients
\inbook Partial differential equations
\serial CMFD
\yr 2011
\vol 39
\pages 102--129
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd175}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2830679}
\transl
\jour Journal of Mathematical Sciences
\yr 2013
\vol 190
\issue 1
\pages 104--134
\crossref{https://doi.org/10.1007/s10958-013-1248-2}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84874950020}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd175
  • http://mi.mathnet.ru/eng/cmfd/v39/p102

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:198
    Full text:65
    References:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020